Benadryll Overdose

Were you looking for information about Benadryl Overdose? Benadryll overdose is a common misspelling of Benadryl overdose.
 
As with any medication, it is possible to overdose on Benadryl® (diphenhydramine). Overdose effects will vary from person to person, depending on how much of the medication you took and whether it was taken with other substances. Potential overdose symptoms include nausea and vomiting, dilated pupils, agitation, and flushing. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care.
 
(Click Benadryl Overdose to find out what other symptoms may occur with an overdose of Benadryl and to learn more about available treatment options. You can also click on the various links in the box to the right to access specific topics on Benadryl.)
 
5 Questions to Ask Your Doctor About ED
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.